By Topic

Bounds on the size of nonnegative definite circulant embeddings of positive definite Toeplitz matrices

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Newsam, G.N. ; Inf. Technol. Div., Defence Sci. & Technol. Organ., Salisbury, SA, Australia ; Dietrich, C.R.

Dembo et al. (see ibid., vol. 35, pp. 1206-1212, 1989) showed that an N×N positive definite Toeplitz matrix T could be embedded in a 2M×2M nonnegative definite circulant matrix S with M=O[κ(T)N 2]. This paper shows that the size of the embedding can be reduced to M=O[κ(T)1/2N5/4] and that this is best possible for the technique presented by Dembo et al

Published in:

Information Theory, IEEE Transactions on  (Volume:40 ,  Issue: 4 )